# SDR DALA201808205171

- Difficulty date: August 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N880DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31991
- Aircraft time: 3,807 hours, 1,360 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER REPORTED A BURNING ELECTRICAL ODOR AT SEAT 27C.   COMPLIED WITH ODI NO GO PREVENTION.  PERFORMED FIM 21-00-00-810-806. INSPECTED SEAT 27C AND FWD AND AFT ROW IFE COMPONENTS AND FOUND NO DEFECTS. CHECK APU BLEED RECIRCULATION, GROUND EQUIP AIR, CARGO, HYD FLUID LEVEL, NO DEFECTS NOTED. (4325095).
